Stunning Huichol Yarn Art
Donate $150 or more and get a beautiful Huichol yarn
painting, hand made by Huichol artists in Mexico.
They make fabulous gifts! (6, 8, 12 & 24 inch pieces available.)
Seriously Nauseated
Oxymorphone
by The Professor
Citation:   The Professor. "Seriously Nauseated: An Experience with Oxymorphone (exp87760)". Erowid.org. Oct 9, 2016. erowid.org/exp/87760

 
DOSE:
7 mg insufflated Pharms - Oxymorphone (ground / crushed)

BODY WEIGHT: 180 lb


I had been looking for some 10mg lortabs for a few months. I looked in all the usual places, and even through people because I needed some so bad. No one had any, but one guy did have a 30mg Opana. But it would cost me around $30. Now, if I'm going to spend more than $20, I would like it to last me a while. I usually got 10mg lortabs for $4-5 each, and I only did 1 at a time. 2 at most, but I knew that 9 times out of 10 I would throw up from a minor overdose if I took another when I came down. In short, I would only do it if I was planning on coming up and then going to sleep.

I told the guy I didn't have $30 to get one pill. Plus, I'd never heard of Opana in my life. He said he'd been doing them like crazy, since lortabs didn't have any effect on him anymore, and they were pretty amazing. He must've wanted one, because he told me if I gave him $15 he would split one with me. I thought what the hell, I'll give it a shot. He got it and brought it back to my friend's house. He split it in half, but one piece was larger than the other. I told him to give me the small piece since it'd be my first time and I didn't want to risk an OD. He had told me earlier that if you ingested it, it wouldn't work. And snorting the time release part was never great, so we scraped all that off. (And probably lost tiny amounts of the pill in the process.)

I was afraid of OD'ing so he split my half in half. (I've OD'd so many times in the past it's a wonder I'm still alive and well.) He crushed up the quarter and it was such a small line (compared to half a lortab) that I wasn't even sure how it would get me high. I snorted it and it was the cleanest breath ever. 100% painless and only a slight bad taste, if I wasn't imagining it. I could have.

Usually after a few minutes, whatever I just snorted hits me and I feel a little good. Then, 15 minutes after snorting I pretty much peak. When this Opana hit me after a couple minutes I was the highest I've ever been. I told everyone there that it was the most amazing feeling ever. I felt like I was floating. I couldn't feel myself walking, and everything had that bit of peaceful haze everywhere I looked. My friend was happy that I finally got something to chill me out. (That's why I take painkillers. I've a few psychological/mental problems, and painkillers make me calm down so I can have some time to think about my next move, or what I need to start/finish next. Plus, it helps with my insomnia.)

I sat down and started watching tv with my friend's girlfriend. The next thing I know, about ten minutes later, I've peaked and I'm beginning to get extremely nauseous and I felt like I was in an oven. My brain felt like it was frying. I needed to sit somewhere cool, so I sat on my friend's white leather couch. I had my friend bring me a cold glass of water. I drank some, and pressed the cold glass to my carotid arteries (main arteries in your neck that bring blood to your brain) and forehead, in an attempt to cool myself down. The guy I got the pill from had left, but I had his number so I could contact him if I needed more. (He had snorted his entire half after hearing how I felt...and he was already on a whole 30mg Opana from earlier.)

I told my friend how I felt, and he looked up information online. Both of us had dealt with many, many, many overdoses in the past (mostly involving MDMA). We knew what to do in certain situations, and he knew how to keep me calm. Before I started to get really, really sick, he and his girlfriend left to go to get food. While they were gone, the guy I had gotten the pill from called and asked how I was feeling. I told him I thought I was about to OD, and his girlfriend (also my friend's sister) told me that if I didn't want the other half I should give it to her...for free.

By the time my friend got back, about 45 minutes had passed since I decided to sit on the couch. I was feeling even worse and I had to use the bathroom. I stood up and literally had to lean against the wall to walk the ten feet to the bathroom. When I got in there, I took care of my business and whilst washing my hands I became seriously nauseated. I splashed some cold water on my face and tried to keep calm. I couldn't stop myself or the feeling that I was going to die. (Keep in mind, I OD off 10mg lortabs so much that it's amazing when I don't start throwing up everywhere.)

I turned around and sat on the floor next to the toilet. I knew it was coming, but never had I thought so terribly. I must have puked everything in my stomach. I had eaten beforehand due to my high risk of nausea when ingesting painkillers. I started dry heaving for almost 20 minutes. My friend was trying to make sure I was still alive every few minutes. He finally got the bathroom door opened and gave me some water so I would stay hydrated. As soon as I took a sip, I threw up again. Every time I tried to drink some water, even just a tiny sip, I would throw up. (I thought about the quarter of the Opana I had in my pocket and realized that if I ever lived past the night, I would NEVE EVER do this again. I flushed it down the toilet to ensure I wouldn't do anymore.) At this point, I was burning so bad that I ended up just holding the cold glass of water to my arteries and head. My fingers were numb and freezing BEFORE I had the water. The house was a bit cold, but not enough to make my fingers go numb. It had to have been the strangest feeling ever. The top half of my body was burning, and the bottom half was freezing. I tried to make it out of the bathroom, but ended up having to crawl because I couldn't stand up without getting even more nauseous. I sat back down on the couch, which was cool again.

Some time after (possibly about 2 hours after I snorted the Opana), my friend told me I needed to go lay down in his room so his mom wouldn't yell at him for me being over there. As soon as I stand I feel like I'm going to start throwing up some more. I realize that the faster I get in there, the faster I'll be able to get rid of the feeling. I tell myself it'll be okay and that I'm overreacting. I've lived through everything else and my friend wasn't going to let me die tonight. I couldn't run. It was impossible, given my terrible balance. I walked quickly, into a wall, and half leaning into the wall I was able to walk to his room. The closest thing I could fall on was the bed. I wasn't feeling any better at this point. My friend and his girlfriend kept telling me to get off the bed because they needed to go to sleep. They had put a mattress and some blankets on the floor for me. I started to get so angry that they wouldn't just leave me alone and let me sleep right there. They finally picked me up and set me on the mattress. That simple act of my being carried to the mattress made me even more sick. My friend put on some calming music, and went to sleep. It wasn't calming to me. I could tell I was coming down, but I still wanted a taste of that intense euphoria. Only what I felt after 3 minutes. Nothing more. I couldn't sleep for hours, and I couldn't move from laying on my side either. Even the slightest movement was cause me to almost puke all over the floor.

I eventually passed out, and when I awoke in the morning I had the worst headache ever, I was severely dehydrated (very dark yellow urine), and I still couldn't walk quite right. I got a glass of water and took a sip. No nausea, and by the following day I was back to normal.

There's been times in the past when I was held at knife point, gun point, almost gone to jail for life due to participation in huge deals, almost gotten killed. I had never been more scared in my life than that night.

Exp Year: 2010ExpID: 87760
Gender: Male 
Age at time of experience: 20 
Published: Oct 9, 2016Views: 1,913
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Pharms - Oxymorphone (221) : Overdose (29), Difficult Experiences (5), Small Group (2-9) (17)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults